# SDR AALA202511242152

- Difficulty date: November 20, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 79,607 hours, 38,114 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Leaking
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF AT APPROXIMATELY 1000-1200FT MSL, NOTICED CONTINUED LOUDER THAN NORMAL AIRFLOW NOISE, QUICKLY FOLLOWED BY HYD G RSVR LO LVL ECAM WITH ASSOCIATED L/G DOORS NOT LOCKED AND L/G  OTUPLOCKED ECAMS. HYD SD SHOWED ALL HYD G PRESSURE AND FLUID COMPLETELY GONE. COMPLETED ECAM PROCEDURES. ACHIEVED GEAR DOWN AND LOCKED WITHOUT EMERGENCY EXTENSION SHOWING "DOWN 3 GREEN" WITH NORMAL CYCLE OF GEAR HANDLE TO DOWN POSITION. LANDED FLAPS FULL ATAPPROXIMATELY 127,000LBS. DECESION TO RETURN TO FILED, EMERGENACY DECLARED AND NORMAL TOUCHDOWN. TOWED TO GATE DUE TONWS INOP.  MAINTENANCE REPLACED RH MLG LOCK STAY ACTUATOR CYLINDER IAW AMM 32-11-21.
